RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chikrii, Arkadii Alekseevich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:2472
Abstract pages:5734
Full texts:1846
References:692
Professor
Doctor of physico-mathematical sciences
E-mail: , , ;

http://www.mathnet.ru/eng/person48178
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194883

Publications in Math-Net.Ru
2019
1. L. A. Vlasenko, A. G. Rutkas, A. A. Chikrii, “On a differential game in a stochastic system”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:3 (2019),  45–61  mathnet  elib
2018
2. A. A. Chikrii, G. Ts. Chikrii, “Game problems of approach for quasilinear systems of general form”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  273–287  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S44–S58  isi  scopus
2017
3. A. A. Chikrii, “Upper and lower resolving functions in dynamic game problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  293–305  mathnet  elib
2016
4. V. I. Zhukovskiy, A. A. Chikrii, N. G. Soldatova, “Existence of Berge equilibrium in conflicts under uncertainty”, Avtomat. i Telemekh., 2016, 4,  114–133  mathnet  elib; Autom. Remote Control, 77:4 (2016), 640–655  isi  scopus
2015
5. L. A. Vlasenko, A. G. Rutkas, A. A. Chikrii, “On a differential game in an abstract parabolic system”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  26–40  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 254–269  isi  scopus
2014
6. L. A. Vlasenko, A. A. Chikrii, “On a differential game in a distributed system”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  71–80  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 276–285  isi  scopus
7. A. A. Chikrii, G. Ts. Chikrii, “Matrix resolving functions in game dynamic problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  324–333  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 56–65  isi  scopus
2013
8. A. A. Chikrii, A. A. Belousov, “On linear differential games with convex integral constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  308–319  mathnet  mathscinet  elib
2011
9. A. A. Chikrii, I. I. Matichin, “On linear conflict-controlled processes with fractional derivatives”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  256–270  mathnet  elib
2010
10. A. A. Chikrii, “Guaranteed result in solving the game problems of motion control”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  223–232  mathnet  elib
11. A. A. Chikrii, “An analytical method in dynamic pursuit games”, Tr. Mat. Inst. Steklova, 271 (2010),  76–92  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 69–85  isi  elib  scopus
2009
12. A. A. Chikrii, A. A. Belousov, “On linear differential games with integral constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  290–301  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S69–S80  scopus
13. A. A. Chikrii, I. I. Matichin, “Game problems for fractional-order linear systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  262–278  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S54–S70  isi  scopus
2005
14. A. A. Chikrii, I. I. Matichin, “Linear differential games with impulse control of players”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:1 (2005),  212–224  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S68–S81
1997
15. A. A. Chikrii, O. M. Patlanzhoglu, “On a class of quasilinear differential pursuit games”, Differ. Uravn., 33:6 (1997),  786–794  mathnet  mathscinet; Differ. Equ., 33:6 (1997), 789–797
1994
16. A. A. Chikrii, P. V. Prokopovich, “The problem of evasion from a group for inertial objects of a single type”, Differ. Uravn., 30:6 (1994),  998–1004  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 924–929
1993
17. A. E. Perekatov, A. A. Chikriĭ, “Alternating positional pursuit”, Avtomat. i Telemekh., 1993, 10,  86–95  mathnet  mathscinet  zmath; Autom. Remote Control, 54:10 (1993), 1485–1492
1991
18. A. A. Chikrii, I. S. Rappoport, “Group pursuit for controlled objects with different time lags”, Dokl. Akad. Nauk SSSR, 321:3 (1991),  486–490  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 739–743
1990
19. A. A. Chikrii, A. A. Belousov, “The controllability problem for conflict-control processes”, Dokl. Akad. Nauk SSSR, 312:6 (1990),  1330–1334  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 560–564
1989
20. E. V. Klimenko, V. V. Scopetskiy, A. A. Chikrii, “A game problem of group search for an evader”, Avtomat. i Telemekh., 1989, 9,  54–66  mathnet  mathscinet  zmath; Autom. Remote Control, 50:9 (1989), 1191–1200
1985
21. V. P. Malyukov, A. A. Chikriĭ, “A discrete game-theoretic problem with incomplete information”, Avtomat. i Telemekh., 1985, 10,  71–77  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 1263–1269
22. A. A. Chikriĭ, N. B. Shishkina, “A problem of group pursuit in the presence of phase constraints”, Avtomat. i Telemekh., 1985, 2,  59–68  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 188–197
1984
23. A. A. Chikrii, G. Ts. Chikrii, “Group pursuit in differential-difference games”, Differ. Uravn., 20:5 (1984),  802–810  mathnet  mathscinet
1983
24. E. V. Klimenko, A. A. Chikrii, “On the group pursuit problem for discrete systems”, Avtomat. i Telemekh., 1983, 3,  20–29  mathnet  mathscinet  zmath; Autom. Remote Control, 44:3 (1983), 289–297
1981
25. B. N. Pshenichnyi, A. A. Chikrii, I. S. Rappoport, “Pursuit by several controlled objects in the presence of phase constraints”, Dokl. Akad. Nauk SSSR, 259:4 (1981),  785–789  mathnet  mathscinet  zmath
26. B. N. Pshenichnyi, A. A. Chikrii, I. S. Rappoport, “An efficient method of solving differential games with many pursuers”, Dokl. Akad. Nauk SSSR, 256:3 (1981),  530–535  mathnet  mathscinet  zmath
1979
27. A. A. Chikrii, “Quasilinear differential games with many participants”, Dokl. Akad. Nauk SSSR, 246:6 (1979),  1306–1309  mathnet  mathscinet  zmath
28. A. A. Chikrii, “Nonlinear differential evasion games”, Dokl. Akad. Nauk SSSR, 246:5 (1979),  1051–1055  mathnet  mathscinet  zmath
1978
29. A. A. Chikrii, “On a technique for evasion from several pursuants”, Avtomat. i Telemekh., 1978, 8,  33–37  mathnet  mathscinet  zmath; Autom. Remote Control, 39:8 (1979), 1122–1126
30. A. A. Chikrii, “Sufficient conditions for evasion in nonlinear differential games”, Dokl. Akad. Nauk SSSR, 241:3 (1978),  547–550  mathnet  mathscinet  zmath
1977
31. A. A. Chikrii, “On the evasion problem in a linear differential game”, Avtomat. i Telemekh., 1977, 9,  24–29  mathnet  mathscinet  zmath; Autom. Remote Control, 38:9 (1978), 1291–1295
1975
32. A. A. Chikrii, “A gaming evasion problem for nonlinear discrete systems”, Avtomat. i Telemekh., 1975, 9,  67–72  mathnet  mathscinet  zmath; Autom. Remote Control, 36:9 (1975), 1441–1446
1974
33. B. N. Pshenichnyi, A. A. Chikrii, “The problem of evading contact in differential games”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1416–1426  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 46–56

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020